MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match

UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match
Catalog Number 2103-1640;2203-3740;2303-1741
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Limb Pain (4836)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is confirmed that the inspection results of the femoral component complied with design specifications with no relevant abnormal notes, and the necking bonding percentage of porous coating complied with the specification requirements.Based on our review of all currently available information, a correlation between the reported event and the device cannot be confirmed, nor can a definitive root cause be identified.A follow-up report will be provided upon receipt of further clinical information and investigation results.Products related to this event: 1.Femoral component, cruciate retaining, pf+, #4, right (product number: 2103-1640 / lot number: 24a439a), (udi: (b)(4)).2.Tibial baseplate, with 20 mm stem, pf+, #4 (product number: 2203-3740 / lot number: 24h804a), (udi: (b)(4)).3.E-xpe tibial insert, ultracongruent, #4, 9 mm thick (product number: 2303-1741 / lot number: 24m047bp), (udi: (b)(4)).
 
Event or Problem Description
A complaint case regarding the femoral component was received by the u.S.Subsidiary on (b)(6) 2026.A 59-year-old female patient underwent tka surgery using the u2 total knee system on (b)(6) 2025.The patient returned with continued pain, worsened pain, and stiffness.The x-ray showed several small radiopaque spots adjacent to the bone cut surface of the femoral component.The physician indicates that further evaluation of the patient's condition is needed to determine whether revision surgery is required.

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
No Match
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57., park ave 2
science park
hsinchu city, hsinchu city 30075
TW  30075
Manufacturer Contact
lois ho
no. 57., park ave 2.
science park
hsinchu city, hsinchu city 30075
TW   30075
MDR Report Key25631332
Report Number9681642-2026-00027
Device Sequence Number21170508
Product Code MBH
UDI-Device Identifier04719872146254
UDI-Public0104719872146254173404151024A439A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221705
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2103-1640;2203-3740;2303-1741
Device Lot Number24A439A;24H804A;24M047BP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight130 KG